# SDR ABXA070321

- Difficulty date: September 7, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 62,495 hours, 39,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4924659501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING AT P-DOME DOOR JAMB - LOWER.  REMOVED AND REPLACED FITTING IAW DC9 SRM.
